Flood, Duval
- When
- June 29, 7:00 PM EST
- Where
- Duval forecast zone
- Reported by
- TRAINED SPOTTER
Spotter reported extensive street flooding along Park Ave. and Edgewood Ave.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Spotter reported extensive street flooding along Park Ave. and Edgewood Ave. in Jacksonville. The roads were nearly impassable.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 29, 5:50 PM EST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT WED JUN 29 2005
.UPDATED FLOOD WATCH TO INCLUDE ENTIRE FORECAST AREA AND EXTENDED IT
THROUGH THURSDAY. ANOTHER DAY OF HEAVY RAINFALL EXPECTED ON
THURSDAY.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR THE
FOLLOWING ZONES...NASSAU...DUVAL...HAMILTON...SUWANNEE...
COLUMBIA...BAKER...ST. JOHNS...FLAGLER...MARION...ALACHUA...
PUTNAM...CLAY...BRADFORD...UNION...GILCHRIST.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR THE
FOLLOWING ZONES...APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...COFFEE...
ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF DAVIS...PIERCE...
WARE...AND WAYNE.
MARINE...NONE.
&&
MZHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 735 PM EDT WED JUN 29 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-301000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 735 PM EDT WED JUN 29 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 8 PM THURSDAY EVENING FOR ALL OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... A DEEP TROPICAL AIRMASS WILL CONTINUE OVER THE AREA LEADING TO LOCALLY HEAVY RAINFALL THIS EVENING. THE GROUND IS SATURATED IN MANY AREAS FROM RECENT HEAVY RAINFALL...AND THIS HAS ALREADY LED TO SOME FLOODING. ADDITIONAL RAINFALL WILL INCREASE THE LIKELIHOOD OF LOCALIZED FLOODING. MOTORISTS SHOULD NOT ATTEMPT TO CROSS ANY FLOODED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOCALLY HEAVY RAINFALL IS EXPECTED AGAIN THURSDAY WITH ADDITIONAL FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...PLEASE RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/SEC/MZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 PM EDT WED JUN 29 2005 FLZ024-GAZ164-292000- CHARLTON-NASSAU- 319 PM EDT WED JUN 29 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CHARLTON COUNTIES FOR EXCESSIVE RAINFALL VALID UNTIL 400 PM EDT... AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES WEST OF HILLIARD TO 16 MILES WEST OF CALLAHAN...MOVING NORTHEAST AT 10 MPH. THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. GEORGE AND HILLIARD THROUGH 400 PM EDT. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS...MAINLY ALONG U.S. HIGHWAY 1 NORTH OF HILLIARD. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 PM EDT WED JUN 29 2005 FLZ022-GAZ162-163-292000- CLINCH-COLUMBIA-ECHOLS- 322 PM EDT WED JUN 29 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA...CLINCH AND ECHOLS COUNTIES FOR EXCESSIVE RAINFALL VALID UNTIL 400 PM EDT... AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS CENTERED 7 MILES SOUTH OF FARGO...MOVING NORTHEAST AT 5 MPH. THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO THROUGH 400 PM EDT. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS...ALONG U.S. HIGHWAY 441 BETWEEN LAKE CITY AND FARGO. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 PM EDT WED JUN 29 2005 FLZ040-292015- MARION- 325 PM EDT WED JUN 29 2005 ...A SIGNIFICANT WEATHER ALERT CONTINUES FOR MARION COUNTY FOR EXCESSIVE RAINFALL VALID UNTIL 415 PM EDT... AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS CENTERED 4 MILES EAST OF SILVER SPRINGS SHORES...OR ABOUT 5 MILES SOUTHWEST OF LYNNE...MOVING NORTH AT 10 MPH. THIS CLUSTER OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...LYNNE...BURBANK...FORT MCCOY...ORANGE SPRINGS...HOG VALLEY AND CITRA THROUGH 415 PM EDT. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS...MAINLY ACROSS THE EASTERN SECTIONS OF THE OCALA METRO AREA. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD CALLAHAN 30.56N 81.83W
06/29/2005 NASSAU FL EMERGENCY MNGR
NUMEROUS STREETS IN CALLAHAN UNDER WATER INCLUDING RIVER
ROAD AND OLD DIXIE HIGHWAY
&&
HESSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD YULEE 30.63N 81.57W
06/29/2005 NASSAU FL EMERGENCY MNGR
NUMEROUS STREETS IN YULEE UNDER WATER INCLUDING U.S.
HIGHWAY 17
&&
HESSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FLOOD RIVERSIDE 30.31N 81.68W
06/29/2005 DUVAL FL PUBLIC
STRETCHES OF PARK AVENUE FLOODED.
&&
ECZ1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453888.